# SDR COMA0570031

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 5,284 hours, 4,109 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Ejector
- Part number: T99A38603
- Part serial: B59406
- Condition: Cracked
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5285 FUEL TRANSFERRING FROM RIGHT TANK TO CENTER TANK.  REPLACED THE PRIMARY EJECTOR.
